# SDR SWAA2021111944359

- Difficulty date: November 16, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 20,443 hours, 9,348 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPARTMENT FLOORBOARD 140EF L/H EDGE HAS SIGNS OF CORROSION.  CORROSION FOUND TO BE LONGER THAN 20IN & DEEPER THAN .10IN OUT OF LIMITS.    ALL WORK FOR AFT PIT FLOOR PANEL 140EF FABRICATION WAS ACCOMPLISHED ON TTG8Q009C1DC.
